# SDR AALA20110330TUL05

- Difficulty date: March 30, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N649AA
- Make and model: Boeing 757223
- Aircraft serial: 24607
- Aircraft time: 61,439 hours, 21,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN AFT LAVATORY SEVICE PANEL AND SKIN STATIONS 1680 TO 1700.  INSTALLED NEW SEVICE PAN AND DOUBLER ON SKIN PER SRM 51-10-02-0G.
